# SDR 96ZZZM523

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Blkhd
- Condition: Cracked
- Location: Aft Fus
- Part time: 64,239 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 5 INCH BY 2 INCH LONG CRACKS IN AFT PRESSURE BLKHD.  REPAIRED PER DOUGLAS SRM 53-2-5.
